# SDR DXTA2011091204721

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 8,981 hours, 7,208 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700914
- Part serial: 02096548
- Condition: Failed
- Location: Nr 2
- Part time: 7,692 hours, 6,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL320 FOR FL340 RT SIDE IAS BEGAN CLIMBING RELATIVE TO LT SIDE AND STANDBY IAS.  THIS GENERATED AN AMBER "IAS - MISCOMPARE" ANNUNCIATOR ON BOTH PFD'S. THE RT SIDE IAS CONTINUED TO CLIMB AND GENERATED AN OVERSPEED WARNING.   R & R NR 2 ADC IAW MM 34-11-08.  PERFORMED PITOT-DTATIC LEAK CHECK IAW 14CFR 91.411.  TRANSPONDER INTEGRATION CHECK PERFORMED IAW 14CFR 91.413 AND AND ALTITUDE CORRELATION CHECK PERFORMED IAW FAR 43 APPENDIX E. PARA C 09/13/11.
